# SDR SWIA2019083046243

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 33,255 hours, 20,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDSHIELD CRACKED DURING DESCENT. PRESSURIZATION HELD FINE. FOLLOWED THE QRH. DECLARED EMERGENCY. (FLT#3527) CLOSED REPLACED RT WINDSHIELD IAW AMM.
